# SDR SWIA202264220

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N206SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000637
- Aircraft time: 13,030 hours, 7,460 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBD SEAT TRACK AT SEATS 8C, 20C, 15C & 24B IS DAMAGED.   (FILED - CLOSED)   REMOVED AND REPLACED THE INBD SEAT TRACK AT SEATS 8C, 20C, 15C & 24B IN REF TO AMM 25-21-11.
